Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor side effects and withdrawral

Posted by sharon on July 6, 1999, at 20:52:52

In reply to Effexor side effects and withdrawral, posted by catherine lawrence on July 4, 1999, at 19:43:43

Hi Catherine.....I was on Effexor for 2 yrs. and thought that all the sweats, shivers, etc. etc. etc. was just peri-menopausal, until "I really found out what was going on".

My last dose of Effexor was 6/21, and it has been pure "hell" since than. Everything everyone has written about under "effexor withdrawal" is true...Believe it or not....I break capsules open, divide out 9 "balls" equal in number between the sizes of lg, med, small. In roughly 1 hour they'll kick in and usually take me through the day. My MD suggested I go back up to 37.5 mg., but this Effexor withdrawal is scary and I just want the stuff out of my system.

Let me know how and what you're doing???





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sharon thread:8280